# SDR SWAA2022020487155

- Difficulty date: November 18, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 7530286
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA STA 344-360 BL 0 INTERCOSTAL UPPER FLANGE LOWER SIDE CRACKED / REMOVED AND REPLACED PASSENGER CABIN FWD WET AREA STA 344-360 BLO IAW SRM 51-40-02 AND BOEING DWG 141A5400 REV - AND DWG 141A5410 REV B (INTERCOSTAL P/N 7530286)
